Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCharacterization of relative Gröbner bases
Author(s) Christian Dönch
TypeArticle in Journal
AbstractAbstract We present a characterization of relative Gröbner bases and provide a result on the preservation of a relative Gröbner basis under changes of the involved orderings. Furthermore, we show that computing a relative Gröbner basis amounts to determining a finite basis of an ideal in a possibly non-Noetherian ring. We also provide an example where the method suggested by Zhou and Winkler for computing a relative Gröbner basis does not terminate.
KeywordsRelative Gröbner bases, Relative reduction, Symmetry of relative Gröbner bases, Characterization of relative Gröbner bases
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717113000473
LanguageEnglish
JournalJournal of Symbolic Computation
Volume55
Number0
Pages19 - 29
Year2013
Edition0
Translation No
Refereed No
Webmaster